# SDR SWIA2019122747334

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CABIN FLOOR SILL UPPER SURFACE LBL 36.0 TO LBL 45.0 FS 409+128 TO FS 559.00 HAS AREAS OF CORROSION.   COMPLIED WITH MAJOR REPAIR FLOOR-SILL UPPER SURFACE CORROSION AT LBL 36.0  TO LBL 45.0, BETWEEN FS. 409+128 TO 559.00  IAW REO AND TASK CARD MAJOR REPAIR.
